# SDR SWIA201743082

- Difficulty date: February 10, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 36,267 hours, 30,771 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CREASES ON AFT FUSELAGE SKIN PANEL FROM FS 640 - 700, BETWEEN STRINGERS 20 - 22L. REPAIRED IAW REO.
